AVANOS MEDICAL INC. ON-Q PAIN RELIEF SYSTEM WITH SOAKER CATHETER, 100 ML, 2 ML/HR, 5 IN./12.5 CM; KITS
Back to Search Results |
| Model Number |
PS12502 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported "the painbuster catheter was cut, leaving a 22cm-sized catheter in the patient body, then reoperation proceeded." additional information received 02-may-2022 stating after the patient's maternal cesarean section, the health care professional placed the catheter, and the nurse removed it after completing her drug injection.When the catheter broke and it remained in the patient's body.A procedure was later performed to retrieve the broken catheter.
Additional Manufacturer Narrative
The device history record for the reported lot number, 20043936, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 19-jul-2022 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.